# SDR ASAA12510946

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,774 hours, 4,093 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 322341
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST NR 2 DOES NOT WORK DURING PREFLIGHT (A SYSTEM).  VERIFIED DISCREPANCY A LOOP ON NR 2 ENGINE INOP.  PERFORMED BITE OF ENGINE/APU FDC MODULE.  FOUND OPEN LOOP AT LOWER RT CORE.  REPAIRED LUG REF 26 11 02.  PERFORMED OPS CK REF 26 11 00.  SYS CHECKS NML.
